Alert archive / Oregon / Small Craft Advisories in 2016

Small Craft Advisory 67, NWS Medford, OR

July 8, 2016

NWS Medford, OR issued this small craft advisory at Jul 8, 2016, 2:31 AM PDT. It took effect at Jul 9, 2016, 11:00 AM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2016, 2:31 AM PDT (09:31 UTC)
In effect from
Jul 9, 2016, 11:00 AM PDT
Expired
Jul 9, 2016, 5:00 PM PDT
In force
6 hr
Issued by
NWS Medford, OR

The text

As transmitted.

369 
WHUS76 KMFR 080931
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
231 AM PDT FRI JUL 8 2016

PZZ350-370-082245-
/O.NEW.KMFR.SE.W.0050.160709T1800Z-160710T0600Z/
/O.NEW.KMFR.SC.Y.0067.160709T1800Z-160710T0600Z/
/O.NEW.KMFR.SW.Y.0078.160709T1800Z-160711T0300Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
231 AM PDT FRI JUL 8 2016

...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM TO 11 PM PDT
SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT
SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY. 

* WINDS...SOUTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT EASING
  TO 10 TO 20 KT SATURDAY NIGHT.

* SEAS...8 TO 12 FEET AT 10 SECONDS. 

* AREAS AFFECTED...ALL AREAS WILL HAVE CONDITIONS HAZARDOUS TO
  SMALL CRAFT. THE STEEPEST SEAS WILL BE BEYOND 3NM FROM SHORE AND
  MOSTLY NORTH OF BANDON.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ356-376-082245-
/O.NEW.KMFR.SW.Y.0078.160709T1800Z-160711T0300Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
231 AM PDT FRI JUL 8 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 AM
SATURDAY TO 8 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 11 AM
SATURDAY TO 8 PM PDT SUNDAY. 

* SEAS...7 TO 10 FEET AT 10 SECONDS. 

* AREAS AFFECTED...THE HIGHEST SEAS WILL BE NORTH OF PISTOL RIVER
  AND BEYOND 5NM FROM SHORE, EXCEPT CLOSER TO SHORE NEAR CAPE
  BLANCO.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

MAS

HTTP://WWW.WEATHER.GOV/MEDFORD
3 follow-up statements
891 
WHUS76 KMFR 082125
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
225 PM PDT FRI JUL 8 2016


PZZ350-370-091030-
/O.CON.KMFR.SE.W.0050.160709T1800Z-160710T0600Z/
/O.CON.KMFR.SC.Y.0067.160709T1800Z-160710T0600Z/
/O.CON.KMFR.SW.Y.0078.160709T1800Z-160711T0300Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
225 PM PDT FRI JUL 8 2016

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM TO 11 PM
PDT SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
SUNDAY...

* WINDS...SOUTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT 
  EASING TO 10 TO 20 KT SATURDAY NIGHT. 

* SEAS...8 TO 12 FEET AT 10 SECONDS EASING TO 9 TO 11 FEET LATE
  SATURDAY EVENING.

* AREAS AFFECTED...ALL AREAS WILL HAVE CONDITIONS HAZARDOUS TO 
  SMALL CRAFT. THE STEEPEST SEAS WILL BE BEYOND 3NM FROM SHORE 
  AND MOSTLY NORTH OF BANDON. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ356-376-091030-
/O.CON.KMFR.SW.Y.0078.160709T1800Z-160711T0300Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
225 PM PDT FRI JUL 8 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
11 AM SATURDAY TO 8 PM PDT SUNDAY...

* SEAS...7 TO 10 FEET AT 10 SECONDS.

* AREAS AFFECTED...THE HIGHEST SEAS WILL BE NORTH OF PISTOL 
  RIVER AND BEYOND 5NM FROM SHORE... EXCEPT CLOSER TO SHORE NEAR 
  CAPE BLANCO. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
720 
WHUS76 KMFR 090903
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
203 AM PDT SAT JUL 9 2016

PZZ350-370-092215-
/O.CON.KMFR.SE.W.0050.160709T1800Z-160710T0600Z/
/O.CON.KMFR.SC.Y.0067.160709T1800Z-160710T0600Z/
/O.CON.KMFR.SW.Y.0078.160709T1800Z-160711T0300Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
203 AM PDT SAT JUL 9 2016

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM THIS
MORNING TO 11 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 8 PM PDT SUNDAY EVENING...

* WINDS...SOUTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT EASING
  TO 10 TO 20 KT LATE THIS EVENING.

* SEAS...8 TO 12 FEET AT 10 SECONDS EASING BELOW 8 FEET SUNDAY
  NIGHT. 

* AREAS AFFECTED...ALL AREAS WILL HAVE CONDITIONS HAZARDOUS TO 
  SMALL CRAFT. THE STEEPEST SEAS WILL BE BEYOND 3NM FROM SHORE 
  AND MOSTLY NORTH OF BANDON. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ356-376-092215-
/O.CON.KMFR.SW.Y.0078.160709T1800Z-160711T0300Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
203 AM PDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
11 AM THIS MORNING TO 8 PM PDT SUNDAY...

* SEAS...7 TO 10 FEET AT 10 SECONDS.

* AREAS AFFECTED...THE HIGHEST SEAS WILL BE NORTH OF PISTOL 
  RIVER AND BEYOND 5NM FROM SHORE... EXCEPT CLOSER TO SHORE NEAR 
  CAPE BLANCO. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

MAS

HTTP://WWW.WEATHER.GOV/MEDFORD
706 
WHUS76 KMFR 092124
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
224 PM PDT SAT JUL 9 2016

PZZ356-101030-
/O.CAN.KMFR.SW.Y.0078.000000T0000Z-160711T0300Z/
/O.NEW.KMFR.SW.Y.0079.160710T0000Z-160711T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
224 PM PDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM
PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 11 PM PDT
SUNDAY. 

* SEAS...7 TO 10 FEET AT 10 SECONDS.

* AREAS AFFECTED...THE HIGHEST SEAS WILL BE NORTH OF PISTOL 
  RIVER AND BEYOND 5NM FROM SHORE... EXCEPT CLOSER TO SHORE NEAR 
  CAPE BLANCO. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-101030-
/O.EXT.KMFR.SE.W.0050.000000T0000Z-160710T0000Z/
/O.EXT.KMFR.SC.Y.0067.000000T0000Z-160710T0000Z/
/O.EXT.KMFR.SW.Y.0078.000000T0000Z-160711T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
224 PM PDT SAT JUL 9 2016

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM
PDT SUNDAY...

* WINDS...SOUTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT 
  EASING TO 10 TO 20 KT LATE THIS EVENING. 

* SEAS...8 TO 12 FEET AT 10 SECONDS EASING BELOW 8 FEET SUNDAY 
  NIGHT. 

* AREAS AFFECTED...ALL AREAS WILL HAVE CONDITIONS HAZARDOUS TO 
  SMALL CRAFT. THE STEEPEST SEAS WILL BE BEYOND 3NM FROM SHORE 
  AND MOSTLY NORTH OF BANDON. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-101030-
/O.EXT.KMFR.SW.Y.0078.000000T0000Z-160711T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
224 PM PDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
11 PM PDT SUNDAY...

* SEAS...7 TO 10 FEET AT 10 SECONDS.

* AREAS AFFECTED...THE HIGHEST SEAS WILL BE NORTH OF PISTOL 
  RIVER AND BEYOND 5NM FROM SHORE... EXCEPT CLOSER TO SHORE NEAR 
  CAPE BLANCO. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Jul 7, 10:57 PM PDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jul 7, 10:57 PM PDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Medford OR
1057 PM PDT THU JUL 7 2016

Updated Marine and Aviation sections...

.UPDATE...
Updates were sent earlier this evening to increase precipitation
probabilities and amounts from the Cascades westward for this
evening through Friday morning.

&&

.DISCUSSION...
Infrared satellite imagery and composite radar imagery clearly
show a frontal boundary pushing into the Pacific Northwest this
evening. Satellite imagery and recent model guidance show a wave
of low pressure developing near 41N 139W this evening that is
likely to send a healthy round of rainfall, by the low standards
of early July, across the West Side later tonight through Friday
morning. Amounts for all Oregon areas west of the Cascades should
be at least a tenth of an inch during this time period, with most
areas getting between 0.20" and 0.30". Amounts over portions of
Eastern Douglas County and Curry County should be 0.30" to 0.60"
through late Friday morning. Suffice it to say that such amounts
surpass the average for a week long period this time of the year
and will, along with the cooler and more humid weather expected,
put a dent in fire potential for at least a few days. We'll see
more precipitation Friday afternoon through Monday. Please read,
below, for further details on that subject.

Also, of note, is that temperatures tomorrow are expected to be
about 20 degrees cooler than they were today for highs. Thus,
most of those recreating in the mountains or looking for time in
the sun or a dip in the water will find conditions much less
inviting than was observed today. BTL

&&

.AVIATION...For the 08/06Z TAF cycle...
A cold front moving through the area will result in MVFR to IFR
ceilings/VIS along and near the coast through the TAF period with
partial to occasionally total terrain obscurations in the Coast
Range. Across the remainder of Southwestern Oregon from the Cascades
westward and from the Marble Mountains westward partial terrain
obscurations are likely to become nearly total Friday morning and
then partial again in the afternoon. West side valleys are likely to
experience intervals of MVFR ceilings and visibilities in periods of
rain overnight through the morning and showers in the afternoon.
Showers will spread to the east side Friday morning with
thunderstorms possible in the afternoon. Mostly VFR with partial
terrain obscurations are expected there. BTL

&&

.MARINE...Updated 1055 PM PDT Thursday, 7 July 2016...
A cold front in the Coastal Waters tonight will stall over the area
until it moves inland Friday evening. Another front Saturday will
cause south winds to increase, likely to Small Craft Advisory levels
from Gold Beach northward. This front is expected to move onshore
Saturday evening. Low pressure aloft will continue showers through
Sunday. High pressure is expected to briefly build in from the
southwest Sunday night into Monday.

Today's wave watch bulletins show NW swell about 1 foot higher than
on previous run starting Saturday. This will bring combined seas to
10-12 feet Saturday night through Sunday night from Cape Blanco
north. Seas are expected to subside below 10 feet by Monday. BTL/FB

&&

.PREV DISCUSSION... /Issued 216 PM PDT THU JUL 7 2016/

DISCUSSION...Look to the west. The clouds you see herald the
return of Spring.Well, not really. But the weather in Southern
Oregon and Northern California will be very spring-like for the
weekend, with temperatures of 15 to 20 degrees below what we
would normally see in July. In fact, conditions will be much more
similar to what would be seen in early May. The feature
responsible for all of this is a closed upper level low that is
currently digging it's way south along the coast of British
Columbia. The first cold front will arrive this afternoon and
evening, bringing precipitation to the coast within the next 3
hours or so, then in to the Cascades crest overnight, and to the
East Side by tomorrow morning. Showers will continue through
Friday as the upper low itself settles into the region, and
onshore flow pumps moisture directly into the forecast area. A
second front will enhance the precipitation in the late afternoon
and evening. With the colder air overhead, instability will
factor into the equation, and thunderstorms are possible
across much of the East Side, mainly along and ahead of this
reinforcing front.

After a relative break in the shower activity Saturday, and
slightly warmer temperatures due to slightly clearer skies,
shower activity will peak once again on Sunday as the upper level
low finally slides by overhead. During this time, snow levels
will drop considerably. By Sunday morning, many peaks above 6000
feet or so, such as Crater Lake rim and Mount McLoughlin, are
likely to have a light dusting up to a whole inch of new snow.
Those participating in higher altitude activities this weekend
may want to plan accordingly. Sunday will also see the coolest
day of the week, with even the warmer locations within the
forecast area struggling to rise above 70 for a daytime high.

Overall precipitation through the weekend will not be
significant, if thought about in terms of a typical Winter or
Spring storm. But by July standards, this could be an extremely
interesting event. All locations west of the Cascades have the
potential to receive up to half an inch, with up to an inch in
the Cascades and along the Coast. Much of the East Side in Oregon
will see less than a half inch, with less than a quarter inch on
the eastern side of Northern California. However, some of the
higher peaks and ridges may see well above those amounts.

Alas, by Monday and Tuesday, dreams of a cool and wet summer
will awaken to what some may deem a harsh reality. Temperatures
will quickly rebound to typical July values by midweek, and
dry conditions will settle in once again. An exception to this
rule may be some light showers along the northern periphery of
the Douglas County, as another upper low slides by well to our
north. Models have been inconsistent at best with this feature,
so confidence in any additional rainfall is low, and have a heavy
inclination to lean towards the warmer and drier solution.
However, those that enjoyed the 4th of July weekend will likely
enjoy the remainder of the week, as the overall pattern and
resulting weather will be fairly similar to that time. -BPN

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.

CA...None.

Pacific Coastal Waters...None.

BTL/BPN/NSK/FJB

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 2:31 AM PDTHazardous Seas WarningMFR38 hr
Jul 8, 2:31 AM PDTSmall Craft Advisory for Hazardous SeasMFR3 days

Nearby

Small Craft Advisories in Oregon, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.